# SDR SWAA2022081927281

- Difficulty date: July 8, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bear Strap
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FSD CUTOUT BARE STRAP CRACKED BS299; 3' BELOW FWD UPPER DOOR STOP FITTING. MARKED. / LOCATED & DRILLED NEW UPPER STUB FRAME P/N 141A8370U13 LOT# 1497302-1 P.O. CERT# 875637 I.A.W B737-700 SRM 51-40-05-0G-0 FIGURE 2 & FIGURE 3 TABLE A. OK TO INSTALL NEW UPPER STUB FRAME FSD CUTOUT.;[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE. OK TO INSTALL THE STUB FRAME;[08] INSTALLED 100% OF PERMANENT FASTENERS PER SRM 51-40-02-0G-0 AND DWG 141A8370.;[09] INSTALLED 100% OF PERMANENT FASTENERS AT FSD NEW UPPER STUB FRAME P/N 141A8370U13 PER SRM 51-40-02-0G-0 AND DWG 141A8370.;[10] CERTIFIED CORRECTIVE ACTION 9;[11] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 9.;[12] UPDATED STEPS 1 AND 5.;[13] UPDATED STEPS 1 AND 5 AS COMPLETE. INSTALLED IN CORRECTIVE ACTION 9 AND INSPECTED IN CORRECTIVE ACTION 11;[14] APPLIED FILLET SEAL IAW B737-700 AMM 51-31-00-390-804; APPLIED PROTECTIVE FINISHES IAW B737-700 AMM 51-21-72-370-801 AND 51-21-73-370-801; APPLIED FILL & FAIR COMPOUND IAW B737-700 AMM 53-11-01-420-801;[15] VERIFIED CORRECTIVE ACTION 14 AND STEPS 2;3;4.;[16] VERIFIED MEASUREMENT TABLE.;[17] ADJUSTED FORWARD UPPER LATCH FITTING; FSD PER AMM 52-41-00-820-801 STEP 2N; AMM 52-71-11-710-801; FSD CHECKS GOOD;
